# SDR PIDA2005006

- Difficulty date: April 16, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 27,623 hours, 12,441 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4051600913
- Condition: Failed
- Location: Auto Flight
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FLIGHT CONTROL SYSTEM A FCC DC CIRCUIT BREAKER TRIPPED IN FLIGHT.  WILL NOT RESET.  RESULTING FLIGHT DIRECTOR FLAG IN VIEW.  REPLACED FLIGHT CONTROL COMPUTER.  OPS CHECKS GOOD PER MM 22-11-33.
